# SDR VNA2025F00007

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 7,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH67034126
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON AFT RETAINER SEAL BTW STGR 23LH AND STGR 22LH OF THE FWD BAGGAGE BAY DOOR AT C1.   ELONGATED HOLE ON AFT RETAINER SEAL BTW STGR 23LH AND STGR 22LH OF THE FWD BAGGAGE BAY DOOR AT C1 WAS REPAIRED PER REO 690-53-31-918 REV --.
